SciELO - Scientific Electronic Library Online

 
vol.24 número1SEQUENTIAL S*-COMPACTNESS IN L-TOPOLOGICAL SPACES*REVERSIBILITY FOR SEMIGROUP ACTIONS* índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

BOTELHO*, GERALDO  y  PELLEGRINO, DANIEL M. A NOTE ON POLYNOMIAL CHARACTERIZATIONS OF ASPLUND SPACES. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.1, pp. 13-20. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000100002.

In this note we obtain several characterizations of Asplund spaces by means of ideals of Pietsch integral and nuclear polynomials, extending previous results of R. Alencar and R. Cilia-J. Gutierrez

        · texto en Inglés     · pdf en Inglés